# SDR CA070911007

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,057 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pad
- Part number: 10903000
- Condition: Worn
- Location: Brake Assy
- Component: Brake Assy, Parker
- Component part number: 30244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SPONGY FEELING WHEN RT BRAKE PEDAL ACTUATED. UPON FURTHER INSPECTION FOUND BRAKE WEAR PADS PREMATURELY WORN IN A CUPPING SHAPE BEYOND LIMITS. BRAKE ASSEMBLY REPLACED AND RETURNED TO STORES. (TC NR 20070911007)
